# SDR SWAA2018051722007

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 20,175 hours, 8,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY FLOOR PATH STRIP CRACKED.  R&R STRIP PER AMM.
